Annals of the Institute of Statistical Mathematics
Annals of the Institute of Statistical Mathematics (AISM) provides an international forum for communication among statisticians and research workers. The journal seeks to advance the field of statistics, enabling people to better manage and cope with uncertainties. It focuses on findings that have the potential to significantly enhance the practice of statistics.
AISM features high quality papers across the broad spectrum of statistics. In particular, the journal emphasizes papers that (a) establish new application areas, (b) present new procedures and algorithms, (c) develop unifying theories, (d) analyze and improve existing procedures and theories, and (e) communicate empirical findings supported by real data.
In addition to papers by professional statisticians, the journal welcomes contributions from authors in related fields.Officially cited as: Ann Inst Stat Math
- 67 Volumes
- 166 Issues
- 2,884 Articles
- 1949 - 2015 Available between
Aerambamoorthy Thavaneswaran… (February 2015)
- Journal Title
- Annals of the Institute of Statistical Mathematics
- Volume 1 / 1949 - Volume 67 / 2015
- Print ISSN
- Online ISSN
- Springer Japan
- Additional Links
- Industry Sectors
To view the rest of this content please follow the download PDF link above.